…the pain in my knee or the side effects from the tablets.
The first lot started on Friday – and that was before I had anything to drink ! ! ! Shortly after taking my tablets I felt a bit ‘funny’. It was like I was on the outside looking down on things. Thankfully that only lasted about half an hour after taking the tablets.
That stopped on Sunday afternoon to be replaced by a constant feeling of wanting to throw up. Consequently I hardly ate anything that day.
Monday the sickness was still there and that was joined by bloating, stomach cramps and trapped wind pain.
Tuesday the sickness has gone but has been replaced by diarrhoea and eye wateringly strong smelling farts…
Today I’ve still got diarrhoea but it’s not as bad. The bloating is still there but the stomach cramps and trapped wind pain aren’t as severe.
I’ve had a look at my tablets to see which one of them is causing the side effects and two of them have the above symptoms.
I’ll perceiver for a few more days in the hope that things will eventually settle down.
As for pain relief, they’ve hardly made any difference ! ! !